# SDR CLCA0604020111

- Difficulty date: June 4, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 67,670 hours, 9,943 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 32052211
- Part serial: AEX11604
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SUPPLEMENT INFORMATION - (06-13-2011)(MIA)  REMOVED AND REPLACED # E TR VALVE PRESSURE SWITCH AND DIRECTIONAL PILOT ASSY IAW MM 78-31-08.  OPS CHECK IAW MM 78-30-00 NORMAL.  CLEARED DMI 6057, REMOVED PLACARD, AND AIRCRAFT WAS RETURNED TO SERVICE.
